BibTeX record: journals/isci/TeoA77

download as .bib file

@article{DBLP:journals/isci/TeoA77,
  author    = {Kok Lay Teo and
               N. U. Ahmed},
  title     = {L\({}^{\mbox{p}}\)(R\({}_{\mbox{0}}\)) (p ge 1) stability in the mean
               m (m ge 1) of a class of stochastic volterra integral equations},
  journal   = {Inf. Sci.},
  year      = {1977},
  volume    = {12},
  number    = {2},
  pages     = {129--150},
  url       = {http://dx.doi.org/10.1016/0020-0255(77)90017-2},
  doi       = {10.1016/0020-0255(77)90017-2},
  timestamp = {Tue, 21 Oct 2014 16:08:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/TeoA77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}